New extension of q-Bernoulli polynomials
Applied Mathematical Sciences, Vol. 8, 2014, no. 24, 1157-1164
Copyright © 2014 Jin-Woo Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Cited by (1):
Feng Qi, Dmitry Victorovich Dolgy, Taekyun Kim and Cheon Seoung Ryoo, On the partially degenerate Bernoulli polynomials of the first kind, Global Journal of Pure and Applied Mathematics, 11 (2015), no. 4, 2407-2412 [View at Publisher]